# SDR SWIA20230219

- Difficulty date: February 19, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 37,344 hours, 36,281 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: None
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 1086434 : PER FIM 30-40-00 BLOCK 23, PERFORMED RESISTANCE CHECK ON THE L WINDSHIELD MPE3HC. RESISTANCE BETWEEN P1 AND P2 EXCEEDED THE LIMITS. BLOCK 32 REQUIRES REMOVAL AND REPLACEMENT OF L WINDSHIELD. CREATED FROM FORWARD DISCREPANCY. PLEASE REFERENCE AML 1086415 (FILED CLOSED)REMOVED AND REPLACED L WINDSHIELD IN REFERENCE TO TASK CARD 56-220-1000-SKY. OPS CHECK GOOD. LEAK CHECK GOOD.
